How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

My burns i can't seem to completely eliminate & seems to be

Customer Question

my butt burns i can't seem to completely eliminate & seems to be making me more sore or its medication from Dr or both
JA: What medications do you take daily? Are you allergic to any medications?
Customer: cod-NIFEDIPINE/LIDO/AQUAPHOR 0.312
JA: Is there anything else in your medical history you would like the doctor to know?
Customer: i had quit drinking coffee as it really burned my butt was feeling better started drinking it problem is back- I may have a fissure
Submitted: 29 days ago.
Category: Medical
Expert:  Dr. Muneeb Ali replied 29 days ago.

Hi,

Im sorry to hear about your symptoms. Can i ask do you have any bleeding in your stools? Any constipation? How long have you been having these symptoms?

Customer: replied 29 days ago.
i didn't know what i was getting into here i want out i don't want no free trial or monthly bill get me out of this